American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Andrew J. Blumberg, David Gepner and Gonçalo Tabuada. $K$-theory of endomorphisms via noncommutative motives. Trans. Amer. Math. Soc. 368 (2016) 1435-1465.
Abstract, references, and article information   
View Article: PDF

[2] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. The $K$-theory of toric varieties. Trans. Amer. Math. Soc. 361 (2009) 3325-3341. MR 2485429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Randy McCarthy. On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001) 2371-2390. MR 1814074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ayelet Lindenstrauss and Ib Madsen. Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000) 2179-2204. MR 1707702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas J. Hunter. On the homology spectral sequence for topological Hochschild homology. Trans. Amer. Math. Soc. 348 (1996) 3941-3953. MR 1376548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John G. Ryan. Curves on $K$-theory and the de Rham homology of associative algebras . Trans. Amer. Math. Soc. 321 (1990) 559-582. MR 978383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stanisław Betley. Homological stability for ${\rm O}\sb {n,n}$ over a local ring . Trans. Amer. Math. Soc. 303 (1987) 413-429. MR 896030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia